# SDR RYNA200700006

- Difficulty date: November 19, 2007
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS "BLEND OUT" AT BS 444.5 & STR 4LT.  REPAIRED FUSELAGE SKIN AT BS 444.5 & STR 4LT PER SRM 53-00-01 FIGURE 201 SECTION I & II.
